MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Model Number M-Series Surgical Lighting System
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the cover to their harmonyair m-series surgical lighting system detached during a procedure, entering the sterile field.A procedure delay occurred as the sterile field was re-established.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair m-series surgical lighting system and confirmed that the cover had detached.The reported event is indicative of facility personnel bumping the lighting system into other pieces of equipment.The technician replaced the light head cover, tested the lighting system, confirmed it to be operating according to specification, and returned it service.The harmonyair m-series surgical lighting system operator manual states (1-4), "caution - possible equipment damage hazard: do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." the technician counseled user facility personnel on the proper use and operation of the harmonyair m-series surgical lighting system, specifically the importance of not bumping the lighting system into other pieces of equipment.No additional issues have been reported.

Brand Name
HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16822725
Report Number1043572-2023-00094
Device Sequence Number17826489
Product Code FSY
UDI-Device Identifier00724995191542
UDI-Public00724995191542
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-Series Surgical Lighting System
Device Catalogue NumberLMH01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown